Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What may cause severe stomach ache along with dizziness and blurred vision?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Hello, I just got a very paiinful stomache ache so thought it best to go to the toilet on the way to the toilet I started getting very dizzy I sat down and my vision went partially black (around the edges) with flashing white dots, kind of like static on a tv but reversed. i then started sweating but felt so cold. I got up and came into the living room as my 6 month old was crying, before I got to him my vision went completely black, still with white flashing dots. I sat down on the floor closed my eyes, took my jumper off and then all the symptoms went at once. do you know what this was? Also I forgot to add before I went cold with hot sweats I felt my left ear pop and i went slightly deaf, this cleared and then my right ear done the same.
Posted Wed, 1 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Prasad 11 minutes later
Brief Answer: "Presyncope" Detailed Answer: Hi, What you describe is classical representation of presyncope. In simple terms these are the preceeding symptoms of fainting. The symptoms are most likely secondary to vasovagal response. There are few circumstance including sharp pain, strong urge to urinate / pass stool or sudden change in posture which induces a drop in blood pressure. The drop may be facilitated by vagus stimulation (a nerve). You experience these symptoms due to a lowered blood pressure. Isolated events of presyncope doesn't need medical attention. You need to seek attention if syncopes recur. For now, do not be concerned. Rest for a while. Avoid sudden changes in posture. If you feel dizzy as you get up lay down for some more time. Call your doctor if the stomach ache doesn't resolve. Hope this helps. Let me know if you need clarification. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor